# SDR AALA980651

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - MILD CORROSION ON PANEL LANDING.  REPLACED PANEL PER SRM 51-72-10-0.  TST:  27,050.02 HOURS.  CYCLES:  10,790.  (X)
